×

Properties of almost continuous functions. (English) Zbl 0186.56003


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. V. Fuller, Relations among continuous and various non-continuous functions, Pacific J. Math. 25 (1968), 495 – 509. · Zbl 0165.25304
[2] T. Husain, Almost continuous mappings, Prace Mat. 10 (1966), 1 – 7. · Zbl 0138.17601
[3] John Jones Jr., On semiconnected mappings of topological spaces, Proc. Amer. Math. Soc. 19 (1968), 174 – 175. · Zbl 0155.50202
[4] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[5] William J. Pervin and Norman Levine, Connected mappings of Hausdorff spaces, Proc. Amer. Math. Soc. 9 (1958), 488 – 496. · Zbl 0089.17503
[6] J. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 47 (1959), 249 – 263. · Zbl 0114.39102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.